# SDR V0XD20160306049

- Difficulty date: March 4, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SURFACE HAS DENT OUT OF LIMITS.  CUT OUT DAMAGED AREA, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 57-52-01, 51-42-06, 51-42-10, 57-52-01.  NDT PERFORMED DATED 29 FEB 2016.
